# SDR DALA2016102607697

- Difficulty date: January 8, 2014
- Submitted: October 27, 2016
- Operation: Air carrier
- Aircraft: N3768
- Make and model: Boeing 737832
- Aircraft serial: 29630
- Aircraft time: 50,377 hours, 18,265 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND FLOOR SUPPORT ANGLE HAS EVIDENCE OF CORROSION AROUND FASTENER HOLES.  MAINTENANCE REPAIRED PER ERA 462098-14.
